Psycho-Babble Medication Thread 368715

Shown: posts 1 to 10 of 10. This is the beginning of the thread.

 

FORGET IT-IVE HAD IT !!

Posted by crazychickuk on July 21, 2004, at 16:49:52

I aint taking no more dothiepin... wats next that i could ask for? not an ssri or a tca bare in mind i had to stop remeron cus they changed the style of the tab from tablets to dissolving ones and ever since they started giving me nightmares.... and also not maoi... any others? i want to give effexor another go.. BUT i doubt my doctor will cus of it causing my anxiety in the first place.... any suggestions? help plse i am so desperate i cant cope with this anxiety and depression..

thanks

 

Re: FORGET IT-IVE HAD IT !!

Posted by SLS on July 21, 2004, at 17:23:25

In reply to FORGET IT-IVE HAD IT !!, posted by crazychickuk on July 21, 2004, at 16:49:52

> I aint taking no more dothiepin... wats next that i could ask for? not an ssri or a tca bare in mind i had to stop remeron cus they changed the style of the tab from tablets to dissolving ones and ever since they started giving me nightmares.... and also not maoi... any others? i want to give effexor another go.. BUT i doubt my doctor will cus of it causing my anxiety in the first place.... any suggestions? help plse i am so desperate i cant cope with this anxiety and depression..
>
> thanks

I think what you should do is make a list of the drugs you have tried, and why you stopped them. Then make another list of the drugs you don't want to try, and why not. Then, we can see what's left.


- Scott

 

Re: FORGET IT-IVE HAD IT !! THIS IS CORRECT post

Posted by crazychickuk on July 21, 2004, at 18:45:50

In reply to Re: FORGET IT-IVE HAD IT !! help help--p.s, posted by crazychickuk on July 21, 2004, at 18:39:09

Ok here goes...

started of with mild depression 4 years ago, was given 37.5mg of effexor, 2 weeks later i raised the dose to about 6 of them gave me severe anxiety i stopped cold turkey..(my bad)

few mnths later i was given celexa, i ended up in hospital with severe raised bp and hrt rate (200's) then was given dothiepin, was afraid to take this due to the experience with celexa.


paxil, raised bp and hrt rate 3 weeks on this, doc took me off

gave me trazadone, made my hrt rate very slow in deed and scared the hell out of me..


Seen physciatrist after a year of waiting, she gave me zoloft GOD SEND BUT raised my hrt rate and bp but i was calm about it, doc took me of this.

Doctor gave me reboaxatine made me very manic (very anxious)

Doc refered me bk to physc she gave me fluanxol, that made me a little aggitated and manic(anxious).

doctor gave me remeron was a god send for my anxiety YEAR LATER organon changed from tablet form to dissolvable form SEVERE ANXIETY and very bad nightmares, bad panick attacks in my sleep, waking up gagging for breath, doc took me of these right a way and gave me dothiepin...
NOW doc re refered me bk to physc I STOPPED dothiepin after 5 days cus my hrt keeps skipping beats and i dont like this feeling its scaring me..


I am just taking valium and waiting to be refered back to physc may take a while..

I have been to anxiety managment 3 times aloud of cox bollox, I have been diagnosed with anxiety panick attacks and now my depression is creeping back BIG TIME... I am overweight and i am single apart from my 5 yr old daughter.. cant see another physc cus theres only one consultant in my area and doctors cant refer us to another area they dont have the power or wat not.. uk NHS.. cant afford to go private either..

any thoughts?

thanking you


p.s... i dont wanna try an maoi, i would be to anxious about the diet etc and also it would scare the hell of me.. as u can see i cant take ssri's or tca's if one tca causes this reaction in me then so will the rest eh? o and i cant afford to go into hospital as i have my daughter and my dogs.. ( although i would luv to, to get medicated) and my doctor dont think antiphyscotics will be the answer.. any suggestions help plse i am so desperate..


thanks


gonna see doc friday

 

Re: FORGET IT-IVE HAD IT !!

Posted by Sad Panda on July 22, 2004, at 7:38:47

In reply to FORGET IT-IVE HAD IT !!, posted by crazychickuk on July 21, 2004, at 16:49:52

> I aint taking no more dothiepin...

How come?

I am liking Nortriptyline at the moment, it's like an upper & a benzo rolled in to the one tablet. :)

Cheers,
Panda.

 

Re: FORGET IT-IVE HAD IT !!

Posted by crazychickuk on July 22, 2004, at 10:55:19

In reply to Re: FORGET IT-IVE HAD IT !!, posted by Sad Panda on July 22, 2004, at 7:38:47

I will look it up thanks panda :-)

 

Re: FORGET IT-IVE HAD IT !!

Posted by cherylann on July 22, 2004, at 11:20:45

In reply to Re: FORGET IT-IVE HAD IT !!, posted by crazychickuk on July 22, 2004, at 10:55:19

Have you tried klonopin? It's had some AD effects with me and my anxiety was nearly gone. I still had some problems in the a.m. but nothing I couldn't handle. I only took 1mg at night and I suffer from severe depression/anxiety.
Best wishes,
cherylann

 

Re: FORGET IT-IVE HAD IT !! help help crazychickuk

Posted by Emme on July 22, 2004, at 13:30:45

In reply to Re: FORGET IT-IVE HAD IT !! help help, posted by crazychickuk on July 21, 2004, at 18:34:05

If the main problem with zoloft was the heart rate and blood pressure, then Zoloft plus a beta blocker might be worth considering. Atenolol doesn't cross the blood brain barrier too readily and might be a good choice. I think pindolol is sometimes used to potentiate AD response.

 

Re: FORGET IT-IVE HAD IT !! THIS IS CORRECT post crazychickuk

Posted by Nohope on July 23, 2004, at 4:18:18

In reply to Re: FORGET IT-IVE HAD IT !! THIS IS CORRECT post, posted by crazychickuk on July 21, 2004, at 18:45:50

Hi there.

I have been dealing with atypical depression and severe panic disorder for nearly 15 years. Here is my best advice.

(1) I suspect you need Xanax to control your anxiety and panic attacks in the short term - and it sounds like you need to ask for some *now*. In my long experience, the other benzos are like water compared to it. The chances are that 1-3mg per day will rapidly control these problems.

(2) You will probably need to stay on Xanax for the first few weeks of your AD treatment until the start-up effects settle down, then maybe you can taper off.

(3) I fully understand your anxiety about an MAOI - I am about to go on one for the first time myself (and I've had ECT!) - but most people here who use them seem very positive about them.

(4) I reiterate that Xanax, in my experience, is unique in its ability to stop panic attacks, but it *can* be dependency forming.

Good luck.

 

Re: FORGET IT-IVE HAD IT !! crazychickuk

Posted by Sad Panda on July 24, 2004, at 0:53:48

In reply to Re: FORGET IT-IVE HAD IT !!, posted by crazychickuk on July 22, 2004, at 10:55:19

Hi CC,

Are you still not taking your Dothepin? :)

Cheers,
Panda.

 

Re: FORGET IT-IVE HAD IT !!-SAD PANDA

Posted by crazychickuk on July 24, 2004, at 5:10:58

In reply to Re: FORGET IT-IVE HAD IT !! crazychickuk, posted by Sad Panda on July 24, 2004, at 0:53:48

Hi, i am not taking nothing at the moment... must say insomnia is bad... cant get to sleep till about 6ish up then about 10 after just cat napping.. and i feel as if i am on speed.. happy speed though.. lol i will keep u posted.. xx


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.